# SDR DALA2025121009021

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 89,484 hours, 23,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPARING DOOR 4R MODE SELECTOR LEVER TO DOOR 4L FOUND 4L SELECTOR LEVER NOT COMPLELY ARMING.   UPON INSPECTION OF THE GIRT BAR, FOUND THE MOORING LINE CLIP SITTING UNDER THE BAR RETURNED IT BACK INTO THE SLIDE PACKDOOR SLIDE ARMED AND DISARMED W/NO ISSUES. (7794575)
